Die Fredholmsche Alternative und Polynome.

R. Redheffer; Alexander Voigt

Elemente der Mathematik (1989)

  • Volume: 44, Issue: 4, page 89-92
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Redheffer, R., and Voigt, Alexander. "Die Fredholmsche Alternative und Polynome.." Elemente der Mathematik 44.4 (1989): 89-92. <http://eudml.org/doc/141458>.

author = {Redheffer, R., Voigt, Alexander},
journal = {Elemente der Mathematik},
keywords = {rational functions; Fredholm alternative},
number = {4},
pages = {89-92},
title = {Die Fredholmsche Alternative und Polynome.},
url = {http://eudml.org/doc/141458},
volume = {44},
year = {1989},

AU - Redheffer, R.
AU - Voigt, Alexander
TI - Die Fredholmsche Alternative und Polynome.
JO - Elemente der Mathematik
PY - 1989
VL - 44
IS - 4
SP - 89
EP - 92
KW - rational functions; Fredholm alternative
UR - http://eudml.org/doc/141458
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.